# SDR FDEA202208131976

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N846FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 66256
- Aircraft time: 7,242 hours, 1,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST-FLT INSP, L-1 DOOR AFT EMERGENCY EXIT LT LENS MISSING.     INSP'D LT ASSY, FOUND RETAINING SET SCREW STAND-OFFS SHEARED OFF. REMOVED AND   REPLACED EMERGENCY EXIT LT ASSY, REF B777 AMM: 33-50-00-2. LT'S TEST SATIS, ITEM OK FOR   SVC.
